# SDR SWAA2021072729121

- Difficulty date: October 27, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR ANGLE AREA FUEL BOOST PUMP AT RT WING / REPLACED FRONT SPAR ANGLE AREA FUEL BOOST PUMP AT RT WING IAW B737-700 SRM 51-40-02 AND EA #57-0738-20 REV O AND EA #20-157-02317 REV IR PART 1 AND PART 2 OF EA#57-0738-20 REV O
